# SDR WTAA970103

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA043
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - SMOKE ODOR IN CABIN REPORTED.  MAINTENANCE DEFERRED RIGHT PACK.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE CLEARED DEFERRAL BY REPLACING RIGHT GROUND COOLING FAN.  OPERATIONAL CHECK SATISFACTORY.  (X)
